MathSciNet Relay Station
MathSciNet bibliographic data
MR246285 (39 #7589) 54.85 (47.00)
Nussbaum, Roger D. The fixed point index and asymptotic fixed point theorems for $k$-set-contractions. Bull. Amer. Math. Soc. 75 1969 490–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement